Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1565798
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. Bourbaki
Title: Espaces vectoriels topologiques
Additional book information: (Chapters I-V, plus Fascicule de résultats). (Actualités Scientifiques et Industrielles, Nos. 1189, 1229, 1230.) Paris, Hermann, 1953-1955. 2+123+2 pp.; 2+191+3 pp., 2000 fr.; 2+39+1 pp., 400 fr.

Review Information:

Reviewer: Edwin Hewitt
Journal: Bull. Amer. Math. Soc. 62 (1956), 507-508